Record:   Prev Next
作者 Booss, Bernhelm, 1941- author
書名 The Maslov index in symplectic Banach spaces / Bernhelm Booss-Bavnbek, Chaofeng Zhu
出版項 Providence, RI : American Mathematical Society, [2018]
ò018
國際標準書號 9781470428006
1470428008
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA614.92 B66 2018    在架上    30340200558454
說明 x, 118 pages ; 26 cm
text txt rdacontent
unmediated n rdamedia
volume nc rdacarrier
系列 Memoirs of the American Mathematical Society, 0065-9266 ; volume 252, number 1201
Memoirs of the American Mathematical Society ; no. 1201
附註 Includes bibliographical references (pages 103-107) and indexes
Maslov index in symplectic Banach spaces -- General theory of symplectic analysis in Banach spaces -- The Maslov index in strong symplectic Hilbert space -- The Maslov index in Banach bundles over a closed interval -- Applications in global analysis -- The desuspension spectral flow formula
主題 Maslov index
Symplectic spaces
Banach spaces
Banach spaces. fast (OCoLC)fst00826389
Maslov index. fast (OCoLC)fst01011124
Symplectic spaces. fast (OCoLC)fst01201117
Alt Author Zhu, Chaofeng, 1973- author
Record:   Prev Next